# SDR SIMA201200507

- Difficulty date: January 3, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 29,956 hours, 27,880 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4296 THE CREW REPORTED THE WING ANT-ICE FAILED DURING TEST ON CLIMBOUT.  THE CREW ELECTED TO RETURN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED CMC FOR ASSOCIATED MESSAGES FOR WING A/I.  PERFORMED ANTI-ICING SYSTEM OPERATIONAL TEST IAW EMB 145 AMM 30-00-00.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS OR ASSOCIATED CMC MESSAGES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
